Auteurs Centres de recherche Disciplines et Collections Projets
Français English
 
 

Pairwise-comparison estimation with non-parametric controls

 

Notice

Type:   Article
 
Titre:   Pairwise-comparison estimation with non-parametric controls
 
Auteur(s):   Jochmans, Koen (1982-...) - Département d'économie (Auteur)
 
In:   Econometrics Journal
 
Date de publication:   2013-10
 
Éditeur:   ÉTATS-UNIS  :  Blackwell Publishing
 
Volume:   16
 
Numéro:   3
 
Pages:   340-372  p.
 
ISSN:   13684221
 
DOI:   10.1111/ectj.1200
 
Mots-clés:   [fr] Control function, Euclidean class, Pairwise comparisons, Transformation model, Two-step estimation
 
Résumé:   [en] The purpose of this paper is the presentation of distribution theory for generic estimators based on the pairwise comparison of observations in problems where identification is achieved through the use of control functions. The controls can be specified semi- or non-parametrically. The criterion function may be non-smooth. The theory is applied to the estimation of the coefficients in a monotone linear-index model and to inference on the link function in a partially-linear transformation model. A number of simulation exercises serve to assess the small-sample performance of these techniques.
 
 

Résolveur de liens